# SDR SIMA202001164002

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 34,165 hours, 31,198 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGG SMOKE WARNING ON GROUND EICAS MSG ANG BAGG EXTG BUTTON ILLUMINATED-C/A-PERFORMED FIRE DETECTION TEST IAW EMB 140 AMM 26-10-00. ALL MESSAGES CLEARED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE
